# SDR CALA2024101002623

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A591032
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN WET AREA FLOOR SUPPORT INNER CHORD CORROSION AT RBL 60 STA 827 REF AAR N/R 9903099 REMOVED AND REPLACED DAMAGED SECTION OF FLOOR SUPPORT INNER CHORD AT AFT MAIN CABIN WET AREA BETWEEN STA 887 TO 787-10IN RBL 60 ESR 33-10861 AND SRM 51-40-02-0G-0 FLOOR PANEL 242ZBF REF ECRA 5311-03283.
